Advances in Mathematical Economics Volume 13 by Shigeo KusuokaAdvances in Mathematical Economics Volume 13 by Shigeo Kusuoka

Advances in Mathematical Economics Volume 13

byShigeo KusuokaEditorToru Maruyama

Paperback | May 28, 2012

Pricing and Purchase Info

$136.95

Earn 685 plum® points

Prices and offers may vary in store

Quantity:

In stock online

Ships free on orders over $25

Not available in stores

about

Advances in Mathematical Economics is a publication of the Research Center for Mathematical Economics, which was founded in 1997 as an international scientific association that aims to promote research activities in mathematical economics. Our publication was launched to realize our long-term goal of bringing together those mathematicians who are seriously interested in obtaining new challenging stimuli from economic theories and those economists who are seeking effective mathematical tools for their research.The scope of Advances in Mathematical Economics includes, but is not limited to, the following fields: - economic theories in various fields based on rigorous mathematical reasoning; - mathematical methods (e.g., analysis, algebra, geometry, probability) motivated by economic theories; - mathematical results of potential relevance to economic theory; - historical study of mathematical economics.Authors are asked to develop their original results as fully as possible and also to give a clear-cut expository overview of the problem under discussion. Consequently, we will also invite articles which might be considered too long for publication in journals.
Title:Advances in Mathematical Economics Volume 13Format:PaperbackDimensions:208 pages, 23.5 × 15.5 × 0.17 inPublished:May 28, 2012Publisher:Springer-Verlag/Sci-Tech/TradeLanguage:English

The following ISBNs are associated with this title:

ISBN - 10:4431540792

ISBN - 13:9784431540793

Look for similar items by category:

Reviews

Table of Contents

F. Akhiat, C. Castaing, and F. Ezzaki Some various convergence results for multivalued martingalesJ. Honda and S.-I . Takekuma A note on Aumann's core equivalence theorem without monotonicityM. A. Khan and A. J. Zaslavski On two classical turnpike results for the Robinson-Solow- Srinivasan modelS. Kusuoka A certain limit of iterated conditional tail expectationT. Q. Bao and B. S. Mordukhovich Set-valued optimization in welfare economicsN. Sagara and M. Vlach Convexity of the lower partition range of a concave vector measureA. J. Zaslavski Good locally maximal programs for the Robinson-Solow- Srinivasan modelS. T. Lowry Pythagorean mathematical idealism and the framing of economic and political theory